Late on birth control and spotting? ?

TMI - I had sex with my boyfriend on Friday without a condom (but not long enough anything happened). On Saturday, I forgot my pills at home and ended up taking it an hour and a half late. Today, Tuesday, I noticed some very light spotting and I’m kinda freaking out. Is this linked to the birth control or could I be pregnant? Thank you so much. 

3 Answers

Relevance
  • Pippin
    Lv 7
    2 weeks ago
    Best answer

    Taking a pill even a little late can cause a bit of spotting.

    Spotting 4 days after sex as nothing to do with pregnancy.  How could it? You wouldn't even be pregnant yet.

  • Byrd
    Lv 7
    2 weeks ago

    Why are you wasting condoms on the pill?

    • Britney2 weeks agoReport

      Lol sorry for being mature and responsible. And I’ll do what I want but thanks for your input! 

  • Jill
    Lv 7
    2 weeks ago

    Taking your pill an hour and a half late doesn't make you any more likely to get pregnant. As long as you took it that day you are still protected. 

    If you had ovulated and the egg was fertilized you would be having NO symptoms today- the egg would not have even implanted yet. Look at the side-effects listed on the birth control you use. One of them will be "spotting between periods (breakthrough bleeding)". 

Still have questions? Get answers by asking now.